# SDR 99FDEA00063

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1148 & 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DOUBLE DRILL HOLES BS 1130, LBL 25, 30 AND DOUBLE DRILL HOLES BS 1148 AND 1166.  REPAIRED DAMAGE TO FLOORBEAMS DUE TO DOUBLE DRILL HOLES PER EA 7-5310-42962.  TREATED AND PRIMED PER 51-20-0.
